Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 12, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Mar 6, 2014, 4:18 AM EST. It took effect at Mar 6, 2014, 10:55 AM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2014, 4:18 AM EST (09:18 UTC)
- In effect from
- Mar 6, 2014, 10:55 AM EST
- Expired
- Mar 8, 2014, 5:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
673 WHUS72 KKEY 060918 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 418 AM EST THU MAR 6 2014 GMZ033-034-061730- /O.NEW.KKEY.SC.Y.0012.140306T1900Z-140307T1800Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 418 AM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS...THE GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL. * WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS INCREASING TO NEAR 20 KNOTS THIS AFTERNOON AND PERSIST THROUGH FRIDAY MIDNIGHT...BEFORE RAPIDLY DECREASING FRIDAY NIGHT. SIGNIFICANT WAVE HEIGHTS UP TO 8 FEET IN A NORTHWEST SWELL WILL GRADUALLY SUBSIDE LATE FRIDAY NIGHT INTO SATURDAY AS WELL...WITH THE HIGHEST SEAS ON OFFSHORE GULF ZONES AND WESTERN FLORIDA STRAITS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
8 follow-up statements
488 WHUS72 KKEY 061555 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1055 AM EST THU MAR 6 2014 GMZ055-075-070000- /O.EXB.KKEY.SC.Y.0012.140306T1555Z-140307T1600Z/ STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1055 AM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE AND THE WESTERN STRAITS OF FLORIDA. * WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON AND WILL PERSIST THROUGH LATE FRIDAY. SIGNIFICANT WAVE HEIGHTS UP TO 8 FEET IN A NORTHWEST SWELL WILL GRADUALLY SUBSIDE LATE FRIDAY NIGHT INTO SATURDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ033-034-070000- /O.EXT.KKEY.SC.Y.0012.140306T1555Z-140307T1600Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 1055 AM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...SOUTH TO SOUTHWEST WINDS WILL INCREASE TO NEAR 20 KNOTS THIS AFTERNOON AND WILL PERSIST THROUGH LATE FRIDAY. SIGNIFICANT WAVE HEIGHTS UP TO 8 FEET IN A NORTHWEST SWELL WILL GRADUALLY SUBSIDE LATE FRIDAY NIGHT INTO SATURDAY AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
197 WHUS72 KKEY 061822 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 122 PM EST THU MAR 6 2014 GMZ033-034-055-075-062130- /O.CON.KKEY.SC.Y.0012.000000T0000Z-140307T1600Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 122 PM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH TO STRONG SOUTH TO SOUTHWEST BREEZES WILL BLOW STEADY NEAR 20 KNOTS WITH HIGHER GUSTS THIS AFTERNOON. SEAS WILL BUILD TO 7 FEET IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS...A FEW OF WHICH MAY BE STRONG THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
946 WHUS72 KKEY 062134 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 434 PM EST THU MAR 6 2014 GMZ031-032-035-042>044-052>054-072>074-070330- /O.EXA.KKEY.SC.Y.0012.000000T0000Z-140307T1600Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- 434 PM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR FLORIDA BAY...HAWK CHANNEL...THE STRAITS OF FLORIDA... AND THE EXTREME SOUTHEASTERN GULF OF MEXICO. * WINDS AND WAVES...FRESH TO STRONG WEST BREEZES WILL BLOW STEADY NEAR 20 KNOTS WITH HIGHER GUSTS. SEAS WILL BUILD TO 8 FEET IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ033-034-055-075-070330- /O.CON.KKEY.SC.Y.0012.000000T0000Z-140307T1600Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 434 PM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH TO STRONG WEST BREEZES WILL BLOW STEADY NEAR 20 KNOTS WITH HIGHER GUSTS. SEAS WILL BUILD TO 8 FEET IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
086 WHUS72 KKEY 070322 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1022 PM EST THU MAR 6 2014 GMZ031>035-042>044-052>055-072>075-070930- /O.EXT.KKEY.SC.Y.0012.000000T0000Z-140307T2200Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1022 PM EST THU MAR 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH TO STRONG SOUTH TO SOUTHWEST BREEZES WILL BLOW NEAR 20 KNOTS AND GUSTY...TURNING WEST LATE. SEAS UP TO 8 FEET ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. WEST TO NORTHWEST WINDS NEAR 20 KNOTS AND GUSTY ARE EXPECTED FOR MOST OF FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
507 WHUS72 KKEY 070859 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 359 AM EST FRI MAR 7 2014 GMZ031>035-042>044-052>055-072>075-071700- /O.EXT.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 359 AM EST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT... EVENING... * WINDS AND WAVES...FRESH TO STRONG WEST BREEZES WILL BLOW NEAR 20 KNOTS AND GUSTY...TURNING NORTHWEST THIS MORNING. SEAS UP TO 8 FEET ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO. IN ADDITION...WINDS AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR THUNDERSTORMS. NORTHWEST TO NORTH WINDS NEAR 20 KNOTS ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
790 WHUS72 KKEY 071503 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1003 AM EST FRI MAR 7 2014 GMZ031>035-042>044-052>055-072>075-072315- /O.CON.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1003 AM EST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH TO STRONG WEST TO NORTHWEST BREEZES WILL BLOW NEAR 20 KNOTS AND GUSTY. SEAS UP TO 8 FEET ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO. NORTHWEST TO NORTH WINDS NEAR 20 KNOTS ARE EXPECTED THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$
755 WHUS72 KKEY 072119 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 419 PM EST FRI MAR 7 2014 GMZ031>035-042>044-052>055-072>075-080330- /O.CON.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 419 PM EST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH TO STRONG WEST TO NORTHWEST BREEZES WILL BLOW NEAR 20 KNOTS AND GUSTY THIS EVENING. SEAS UP TO 7 FEET ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA AND EXTREME SOUTHEASTERN GULF OF MEXICO THIS EVENING. WINDS WILL SHIFT TO NORTHWEST LATER THIS EVENING...THEN TURN NORTH AND DECREASE AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
121 WHUS72 KKEY 080328 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1028 PM EST FRI MAR 7 2014 GMZ033>035-080430- /O.CAN.KKEY.SC.Y.0012.000000T0000Z-140308T0400Z/ GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- 1028 PM EST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO FROM THE SEVEN MILE BRIDGE THROUGH THE DRY TORTUGAS. SMALL CRAFT SHOULD EXERCISE CAUTION OVERNIGHT FOR SEAS OF 4 TO 6 FEET DUE TO WEST SWELLS IN THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE FATHOMS...INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL. $$ GMZ031-032-042>044-052>055-072>075-080930- /O.EXT.KKEY.SC.Y.0012.000000T0000Z-140308T1000Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE-HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1028 PM EST FRI MAR 7 2014 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...FRESH NORTHWEST TO NORTH BREEZES WILL BLOW NEAR 20 KNOTS AND GUSTY FOR A FEW MORE HOURS OVERNIGHT. SEAS UP TO 7 FEET ARE EXPECTED IN DEEP WATER ACROSS THE STRAITS OF FLORIDA. WINDS WILL TURN NORTH AND DECREASE AFTER MIDNIGHT. THE SMALL CRAFT ADVISORY IN ALL LIKELIHOOD WILL BE DISCONTINUED BY 430 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KASPER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 3:52 AM EST, 26 minutes earlier.
Area forecast discussion, Mar 6, 3:52 AM EST, 26 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 352 AM EST THU MAR 6 2014 .DISCUSSION... .CURRENTLY... FORECAST FUNNEL SHOWS A BROAD UPPER LOW OVER THE NORTHWESTERN GULF SPREADING TO THE ARKLATEX REGION...A RIDGE OVER THE DESERT SOUTHWEST IS FLATTENING OUT DUE TO THE NEXT LOW MOVING ACROSS THE PACIFIC COAST. SEVERAL LOBES OF SHORT WAVE ENERGY ARE PIERCING THE GULF OF MEXICO ENHANCING ACTIVITY ACROSS THE NORTH CENTRAL GULF. WINDS HAVE VEERED AROUND TO THE SOUTHWEST TO WEST AHEAD OF A FRONT DRAPED OVER THE GULF ON THE LEADING EDGE OF THE UPPER LOW...AND ARE RUNNING AROUND 5 TO 10 KNOTS OUTSIDE OF SHOWERS CURRENTLY PASSING THROUGH THE AREA. .FORECAST... ONLY NUANCE CHANGES TO THE FORECAST TO FINE TUNE ARRIVAL TIME AND IMPACTS WILL EVOLVE THROUGH THE WEEKEND. THE GUIDANCE IS IN VERY GOOD AGREEMENT. SPC HAS A CONVECTIVE OUTLOOK FOR SLIGHT CHANCE SEVERE FROM THE SOUTHERN TIP OF FLORIDA THROUGH TAMPA BAY...BUT THE FORECAST SOUNDINGS WOULD SUGGEST THAT THE LIKELIHOOD WOULD BE WITHIN A BRIEF WINDOW CENTERED BETWEEN 12Z TO 18Z FRIDAY...THE VEERING PROFILE WILL HAVE VERY GOOD SUPPORT ALOFT DUE TO CYCLONIC CURVATURE IN THE UPPER LEVEL JET...COLLOCATED WITH THE RIGHT ENTRANCE REGION ENHANCING EVACUATION OFF THE SURFACE OVER THE KEYS AREA. MORE UNIDIRECTIONAL SHEAR WILL TAKE OVER FRIDAY AFTERNOON AND EVENING AS THE FRONT PLOWS THROUGH THE AREA DUE TO THE SURFACE LOW DEEPENING ACROSS THE FLORIDA PENINSULA...BEFORE TREKKING OUT TO SEA OFF THE DELMARVA BY SATURDAY MORNING. WINDS WILL SURGE IN A PREFRONTAL TROUGH TONIGHT...THEN IN THE FRONTAL ZONE PASSING THROUGH THE KEYS AREA BEFORE SATURDAY MORNING. A WEAK RIDGE WILL BUILD ACROSS THE SOUTHEAST AND FLORIDA WHILE A CUT OFF UPPER LOW BECOMES TRAPPED OVER THE DESERT SOUTHWEST...BLOCKING ANY UPPER LEVEL SUPPORT OVER THE DEEP SOUTH THROUGH TUESDAY NIGHT. TEMPERATURES WILL DIP INTO THE MIDDLE 60S FOR LOWS...AND THE MIDDLE 70S FOR HIGHS FRIDAY NIGHT AND SATURDAY BEFORE REBOUNDING SATURDAY NIGHT AND SUNDAY. THIS FROPA WILL MAKE FOR DRY CONDITIONS WITH LIGHT WINDS THROUGH MIDWEEK. THE CUT OFF FINALLY BEGINS TO SLIDE TO THE EAST WEDNESDAY...CROSSING THE NORTHERN GULF OF MEXICO AS A WEAK SURFACE FEATURE UNDER A POSITIVE TILTED TROUGH. THIS WILL HAVE LITTLE IMPACT ON THE KEYS OTHER THAN INCREASING RAIN CHANCES SLIGHTLY TUESDAY AFTERNOON THROUGH THURSDAY. && .MARINE... A COOL FRONT IS CROSSING THE CENTRAL GULF OF MEXICO HEADING FOR SOUTH FLORIDA AND THE KEYS AREA. AS A RESULT A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR PORTIONS OF KEYS COASTAL WATERS THIS AFTERNOON THROUGH FRIDAY NIGHT. EXPECT ADVANCING SHOWERS AND THUNDERSTORMS MAY PRODUCE HIGHER SEAS AND GUSTY WINDS AS THEY PASS OVER THE AREA...MEETING MARINE WARNING CRITERIA. THE FRONT WILL PASS THROUGH THE KEYS AREA QUICKLY WITH A WEAK PRESSURE PATTERN BUILDING IN ITS WAKE. WINDS WILL RELAX JUST AS QUICKLY EARLY SATURDAY...WITH NO ANTICIPATION OF MEETING CAUTIONARY OR ADVISORY CRITERIA THROUGH AT LEAST WEDNESDAY NIGHT. && .AVIATION... BRIEF MVFR CEILING ARE POSSIBLE WITH A FEW PASSING SHOWERS THIS MORNING AT THE KEY WEST AND MARATHON TERMINALS. THE POSSIBILITY OF LONGER DURATION MVFR CONDITIONS AND EVEN IFR CONDITIONS INCREASES LATER THIS AFTERNOON AND THIS EVENING AT BOTH LOCATIONS...THANKS TO SHOWERS AND THUNDERSTORMS. LOW LEVEL WINDS WILL BE FROM THE SOUTH THROUGH THE AFTERNOON AT 10 TO 15 KNOTS...THEN TURN SOUTHWESTERLY THIS EVENING. OF COURSE HIGHER GUSTS AND DIRECTIONAL VARIATIONS WILL ACCOMPANY ANY OF THE STORMS. && .CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 2003...THE TEMPERATURE IN KEY WEST REACHED 86 DEGREES. THIS SET THE HIGH TEMPERATURE RECORD FOR MARCH 6 IN KEY WEST. && .PRELIMINARY POINT TEMPS/POPS... KEY WEST 80 72 78 65 / 60 70 20 0 MARATHON 83 72 80 64 / 60 70 20 0 && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........BWC AVIATION/NOWCASTS.....04 VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST FOLLOW US ON FACEBOOK AND TWITTER AT... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Mar 5, 5:19 AM EST, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 519 AM EST WED MAR 5 2014 FLZ076>078-GMZ031>035-042>044-052>055-072>075-061130- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 519 AM EST WED MAR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY FOR WINDS AND SEAS MAY BE REQUIRED ACROSS THE COASTAL AND OFFSHORE WATERS OF THE FLORIDA KEYS FOR LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT DUE TO THE WINDS ASSOCIATED WITH A COOL FRONTAL PASSAGE. A FEW THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY AND THURSDAY NIGHT. THE PRIMARY HAZARD WILL BE CLOUD TO SURFACE LIGHTNING STRIKES. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 11:24 AM EST | Special Marine Warning | KEY | 66 min | |
| Mar 6, 12:31 PM EST | Special Marine Warning | KEY | 59 min | |
| Mar 6, 1:30 PM EST | Special Marine Warning | KEY | 60 min | |
| Mar 6, 2:25 PM EST | Special Marine Warning | KEY | 65 min | |
| Mar 6, 3:29 PM EST | Special Marine Warning | KEY | 46 min | |
| Mar 6, 4:16 PM EST | Special Marine Warning | KEY | 59 min | |
| Mar 6, 4:25 PM EST | Special Marine Warning | KEY | 65 min | |
| Mar 6, 5:03 PM EST | Special Marine Warning | KEY | 57 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.